MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. Y-TYPE MICROBORE EXTENSION SET - 8 INCH, 2 REMOVABLE CLAVE CONNECTORS, SPIN COLL; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. Y-TYPE MICROBORE EXTENSION SET - 8 INCH, 2 REMOVABLE CLAVE CONNECTORS, SPIN COLL; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 206550480
Medical Device Problem Codes Backflow (1064); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation, however, investigation is not yet complete.
 
Event or Problem Description
An event involving y-type microbore extension set - 8 inch, 2 removable clave connectors, spin collar reported that they have siting a leak at the hub and backflow in the tubing.There were patient involvement and no patient harm reported.
 
Additional Manufacturer Narrative
D9 - date returned to mfr: 3/10/2026.Received one (1) used.List #206550480, y-type microbore extension set - 8 inch, 2 removable clave connectors, spin collar for inspection.As received, there was a stickdown on one (1) clave.The set was leak tested per specification and leakage was observed.The clave with a stickdown was disassembled and a bent spike and torn seal were observed.The reported complaint of leak and backflow can be confirmed.The probable cause of the bent spike is unknown and cannot be determined without the return of the used mating device.This complaint is being escalated to an ongoing corrective and preventative action (capa) investigation to further evaluate root cause, assess historical production risk, and implement appropriate corrective actions.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
Y-TYPE MICROBORE EXTENSION SET - 8 INCH, 2 REMOVABLE CLAVE CONNECTORS, SPIN COLL
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24543241
Report Number9615050-2026-00163
Device Sequence Number14846011
Product Code FPA
UDI-Device Identifier10887787005865
UDI-Public(01)10887787005865(17)280901(10)14483283
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number206550480
Device Lot Number14483283
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown